Warning

 

Close

Confirm Action

Are you sure you wish to do this?

Confirm Cancel
Member Login

Posted: 1/21/2008 1:13:43 PM EST
[Last Edit: 1/22/2008 5:33:32 AM EST by Codename46]
I wanted to prepare for this semester during the Christmas break because I felt I still needed some physical training. So basically I ran a couple miles each day for the first week and did callisthenics.

Then my left knee started hurting real bad one time while I was running. I was pretty sure it was near the joint, and it kept hurting a bit the rest of the day while walking. The pain eased off for about a week, and when I thought it was gone, it came back again after running half a mile.

I haven't been running for over a week now in hopes of my knee getting better. I've been periodically applying some Novartis Volatin Emulgel (anti-inflamatory, anti-swelling, anti-pain gel) on my knee area.

The thing is, I start PT tomorrow again for ROTC, and this semester is supposed to be the most important one for underclassmen, for we get allocated for summer field training, which we must pass before we are able to contract with the Air Force. I'm worried that my knee will act up again and it may hamper my ability to PT or, worse, the PFA (physical fitness assessment), which is in less than 2 weeks.

Any suggestions on how to deal with this knee or a solution to easing the pain in the event it acts up again?

ETA: PT'ed this morning. My knee hurts like a bitch right now. Couple of people told me not to say shit to the cadre because this might get me kicked out of the program, and I'll be damned if I'm going to let a whole semester of hard work go to waste because of trivial shit like this. Going to call the student services building, where they do medical stuff, and see if I can get this checked out.
Link Posted: 1/21/2008 1:15:16 PM EST
Maybe wear a brace to give it some support.
Link Posted: 1/21/2008 1:18:05 PM EST
[Last Edit: 1/21/2008 1:19:44 PM EST by 10mmFan]
Cortisone. Deep.

And always use ice after exercise. Always.
Link Posted: 1/21/2008 1:19:19 PM EST
[Last Edit: 1/21/2008 1:20:56 PM EST by BigRedDog]
What is this "work out" of which you speak?




See the orthopedist.

Good luck on your pt testing
Link Posted: 1/21/2008 1:20:25 PM EST
height=8
Originally Posted By 10mmFan:
Cortisone. Deep.

And always use ice after exercise. Always.


+1
Link Posted: 1/21/2008 1:20:44 PM EST
[Last Edit: 1/21/2008 1:21:16 PM EST by GOBLIN1]
Dibs on guns,ammo,and gear!!! My cousin had that...3 days later...
Link Posted: 1/21/2008 2:43:30 PM EST

Originally Posted By 10mmFan:
Cortisone. Deep.

And always use ice after exercise. Always.


Steroids? why?
Link Posted: 1/22/2008 5:33:44 AM EST
btt
Top Top